advertisement
Question
Posted by: Sad | 2006/11/07

re: Medicine

I am sufferrring from depression and are on epilim 200 (4 a day), rivotril 0.5 (3 a day) and cyprilex 10mg a day. My medical aid is giving me problems and I have run out of cyprilex and the other two is almost finished. I find it hard to cope and my headaches are more severe. I know that I mustn't stop taking the medicine, but i have no option left. What can I take to make the impact on my body and mibd less?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sad
It will be risky to stop your medication - try and see if you can get this from a provincial hospital?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement